Mathematische Annalen

, Volume 297, Issue 1, pp 303–307

Integral points of abelian varieties over function fields of characteristic zero

  • Alexandru Buium
  • José Felipe Voloch

Mathematics Subject Classification (1991)

14G05 14L05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B]
    Buium, A.: Intersections in jet spaces and a conjecture of S. Lang. Ann. Math.136, 557–567 (1992)Google Scholar
  2. [F]
    Faltings, G.: Diophantine approximation on abelian varieties. Ann. Math.133, 549–576 (1991)Google Scholar
  3. [L]
    Lang, S.: Integral points on curves. Publ. Math., Inst. Hautes Étud. Sci.6, 27–43 (1960)Google Scholar
  4. [M]
    Manin, Yu.I.: Rational points on an algebraic curve over function fields. Transl., II. Ser., Am. Math. Soc.50, 189–234 (1966). Russian original: Izv. Akad. Nauk. USSR (1963) and Letter to the editor Izv. Akad. Nauk. USSR34, 465–466 (1990)Google Scholar
  5. [Se]
    Serre, J.P.: Lie algebras and Lie groups. New York. Benjamin 1965Google Scholar
  6. [Sil]
    Silverman, J.H.: Arithmetic distance functions and height functions in Diophantine geometry. Math. Ann.279, 193–216 (1987)Google Scholar
  7. [Sie]
    Siegel, C.L.: Einige Anwendungen diphantischer Approximationen. Abh. Preuss. Akad. Wiss. Phys. Math. Kl.1, 41–69 (1929)Google Scholar
  8. [P]
    Parshin, A.N.: Finiteness theorems and hyperbolic manifolds. In: Cartier, P. et al. (eds.) The Grothendieck Festschrift, vol. 3, pp. 163–178. Basel: Birkhäuser 1990Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Alexandru Buium
    • 1
  • José Felipe Voloch
    • 2
  1. 1.Institute of MathematicsRomanian AcademyBucharestRomania
  2. 2.Department of MathematicsUniversity of TexasAustinUSA
  3. 3.Max-Planck-Institut für MathematikBonn 3Federal Republic of Germany

Personalised recommendations